# SDR IPXA2015080892149

- Difficulty date: July 25, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 80,900 hours, 13,767 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E INNER BEADED DOUBLER CRACKED XOS 654.  REPAIRED RT BEADED DOUBLER XOS 653-657 IAW SRM 57-40-02, REPAIR 15, FIG 206.
